# SDR AALA202112175348

- Difficulty date: December 17, 2021
- Submitted: December 17, 2021
- Operation: Air carrier
- Aircraft: N563UW
- Make and model: Airbus A300*
- Aircraft serial: 5368
- Aircraft time: 27,667 hours, 10,926 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight Assy
- Condition: Unserviceable
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT RH FLASHLIGHT SUPPORT HAS NO PROVISION FOR EMERGENCY BREAKAWAY STRAP. REPLACED FLASHLIGHT SUPPORT WITH SERVICEABLE UNIT IAW AMM 25-64-00, OPS CHECK GOOD.
